# SDR SWAA2021042257947

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SIDEWALL SUPPORT AT AFT CARGO BAY BS727D LBL26 WL157. REMOVED AND REPLACEMENT ON ACB SIDEWALL SUPPORT NEW BS 727D S 19L S 26L. ITEM 7531776 IAW SRM 514005; SRM 514002 AND DWG 146A1220 80641U 06APR21
